# SDR CALA2025111311175

- Difficulty date: November 11, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N65832
- Make and model: Boeing 737924ER
- Aircraft serial: 44563
- Aircraft time: 36,356 hours, 13,316 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unraveled
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORT AT 2033 - DOOR 1R SLIDE HAS EXCESSIVE MATERIAL HANGING. TUCKED EXCESSIVE FABRIC INTO COVER, Z FOLD CORRECT. NO FURTHER DEFECTS, DOES NOT AFFECT GIRT BAR. REF AMM 25-66-01
